MathSciNet Relay Station
MathSciNet bibliographic data
MR2241947 11A07
Ren, Wen-li; Hong, Shao-fang; Zhou, Xing-wang A generalization of Wilson's theorem. Sichuan Daxue Xuebao 43 (2006), no. 3, 517–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement